# SDR UIEA2011011400116

- Difficulty date: January 14, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,043 hours, 14,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1920-2160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO INTERCOSTAL STA 1920- 2160. LBL 22.5. ANCHOR NUT UNDER SKIN CORRODED OFF. TO DO REPLACEMENT(ANCHOR NUTS REMOVED AND BLENDOUT DONE PER SRM 51-10-01. MATERIAL THICKNESS = 0.065. REMAINING THICKNESS 0.060".  WITHIN SERVICEABLE LIMITS EPR SRM 53-10-00. SATIS. NUTS REPLACED PER SRM 51-30-02. SATIS.)
